# SDR 96ZZZX5708

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N782LC
- Make and model: Cessna 421C
- Aircraft serial: 421C0486
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 50000062
- Condition: Worn
- Location: Flap Pulley
- Part time: 7,193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLAP SYSTEM CABLES WERE REMOVED AS A PRECAUTIONARY MEASURE FOR A VISUAL INSPECTION.  BOTH FLAP EXTEND CABLES WERE FOUND TO HAVE A GREAT DEAL OF INTERNAL WEAR AT PULLEY LOCATIONS.  SUBMITTER SUGGESTS LIFE LIMIT ON CABLES.
